# SDR SIMA20190812003

- Difficulty date: August 12, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N687JS
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500846
- Aircraft time: 36,495 hours, 31,914 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Angle
- Part number: 14531597604
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT VERTICAL STAB TO FUSELAGE ATTACH ANGLE HAS A 1/2" CRACK.  REMOVED AND REPLACED RIGHT VERTICAL STAB TO FUSELAGE ATTACH ANGLE IAW SRM 51-40-02.  RESTORED SURFACE PROTECTION IAW CPM 51-21-06.
